BibTeX record journals/fm/EndouOS13

download as .bib file

@article{DBLP:journals/fm/EndouOS13,
  author    = {Noboru Endou and
               Hiroyuki Okazaki and
               Yasunari Shidama},
  title     = {Double Sequences and Limits},
  journal   = {Formalized Mathematics},
  volume    = {21},
  number    = {3},
  pages     = {163--170},
  year      = {2013},
  url       = {https://doi.org/10.2478/forma-2013-0018},
  doi       = {10.2478/forma-2013-0018},
  timestamp = {Sat, 20 May 2017 00:25:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fm/EndouOS13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier